Reference Type | Journal (article/letter/editorial) |
---|
Title | Statistical Computation of Mean Dimensions of Macromolecules. I |
---|
Journal | The Journal of Chemical Physics |
---|
Authors | Wall, F. T. | Author |
---|
Hiller, L. A. | Author |
Wheeler, D. J. | Author |
Year | 1954 (June) | Volume | 22 |
---|
Issue | 6 |
---|
Publisher | AIP Publishing |
---|
DOI | doi:10.1063/1.1740258 |
---|
| Generate Citation Formats |
Mindat Ref. ID | 2009670 | Long-form Identifier | mindat:1:5:2009670:8 |
---|
|
GUID | 0 |
---|
Full Reference | Wall, F. T., Hiller, L. A., Wheeler, D. J. (1954) Statistical Computation of Mean Dimensions of Macromolecules. I. The Journal of Chemical Physics, 22 (6) 1036-1041 doi:10.1063/1.1740258 |
---|
Plain Text | Wall, F. T., Hiller, L. A., Wheeler, D. J. (1954) Statistical Computation of Mean Dimensions of Macromolecules. I. The Journal of Chemical Physics, 22 (6) 1036-1041 doi:10.1063/1.1740258 |
---|
In | (1954, June) The Journal of Chemical Physics Vol. 22 (6) AIP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.